Font Size
A
A
A

Medicines That Can Cause Osteoporosis


Topic Overview

Certain medicines are known to cause bone loss, which may lead to osteoporosis. These include:

Related Information

Credits

ByHealthwise Staff
Primary Medical ReviewerAnne C. Poinier, MD - Internal Medicine
Specialist Medical ReviewerCarla J. Herman, MD, MD, MPH - Geriatric Medicine
Last RevisedMay 12, 2011

eMedicineHealth Medical Reference from Healthwise

This information does not replace the advice of a doctor. Healthwise disclaims any warranty or liability for your use of this information. Your use of this information means that you agree to the Terms of Use. How this information was developed to help you make better health decisions.

To learn more visit Healthwise.org

© 1995-2012 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.






Medical Dictionary